# SDR DALA12008053126

- Difficulty date: September 12, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOORBEAM AT FR 16 Y503.2 UPPER FLANGE CORRODED.   REMOVED CORROSION IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 103.  R & R FLOORBEAM IAW TRM 53-21-01.
